A nonlinear inequality of Moser-Trudinger type

Gang Tian, Xiaohua Zhu

Research output: Contribution to journalArticle

31 Scopus citations

Abstract

In this note, we will prove an inequality for almost plurisubharmonic functions on any Kähler-Einstein manifolds with positive scalar curvature. This inequality generalizes the stronger version of the so called Moser-Trudinger-Onofri inequality on S2, which was proved in [Au], and also refines a weaker inequality found by the first author in [T2].

Original languageEnglish (US)
Pages (from-to)349-354
Number of pages6
JournalCalculus of Variations and Partial Differential Equations
Volume10
Issue number4
DOIs
StatePublished - Jan 1 2000

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A nonlinear inequality of Moser-Trudinger type'. Together they form a unique fingerprint.

  • Cite this